Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Non-homogeneity of the remainder sR backslash R of the Samuel compactification of R

TOPOLOGY AND ITS APPLICATIONS, vol.149, pp.239-242, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

Braided crossed modules and reduced simplicial groups

Taiwanese Journal of Mathematics, vol.9, no.3, pp.477-488, 2005 (Journal Indexed in SCI Expanded) identifier identifier

An order relation on R-LUC

SEMIGROUP FORUM, vol.58, no.3, pp.415-422, 1999 (Journal Indexed in SCI) identifier identifier

Crossed ℕ-cubes and n-crossed complexes of commutitive algebras

Turkish Journal of Mathematics, vol.22, no.2, pp.127-143, 1998 (Journal Indexed in SCI Expanded) identifier

Dold-Kan type theorems for n-types of simplicitial commutative algebras

Turkish Journal of Mathematics, vol.22, no.2, pp.171-184, 1998 (Journal Indexed in SCI Expanded) identifier

Near ultrafilters and compactifications

SEMIGROUP FORUM, vol.55, no.1, pp.94-109, 1997 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Pro-C Completions Process of Crossed Squares and Some Relations

World Applied Sciences Journal, vol.7, no.7, pp.856-865, 2009 (Refereed Journals of Other Institutions)

Pro-C completions of crossed modules of commutative algebras

Algebras, Groupsand Geometries, vol.22, no.2, 2005 (Refereed Journals of Other Institutions)

Non-Homogeneity of the remainder sR\R of the Samuel Compactification of R

Topology And Its Applications, vol.149, pp.239-242, 2005 (Refereed Journals of Other Institutions)

Pro-C Simplicial and Pro-C Crossed Lie Algebras

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, pp.1-14, 2004 (Refereed Journals of Other Institutions)

Pro-C Crossed Modules and Cat -Algebras of Commutative Algebras

International Journal of Pure and Applied Mathematics, vol.17, no.4, pp.483-490, 2004 (Refereed Journals of Other Institutions)

Annihilator Extensions in Profinite Simplicial Commutative Algebra

International Journal of Pure and Applied Mathematics, vol.17, no.4, pp.473-481, 2004 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Completion on the Category of Pro-C Crossed Square

International Conference on Mathematics and Mathematics Education (ICMME-2017), 11 - 13 May 2017

Simplical Leibniz-Rinehart Algebras

International conference on mathematics and mathematics edication(ICMME2017), Turkey, 11 - 13 May 2017

Cat1 Leibniz-Rinehart Algebras and Related Structures

international conference on aplied sciences, enginering and mathematics(IBU-ICASEM 2017), 5 - 07 May 2017

Pro C Completions of Crossed Modules of Commutative Algebras

International Congress on Fundamental and Applied Sciences 2016 (ICFAS2016), 22 - 26 August 2016

Books & Book Chapters

İntegral Kavramı

Nisan Kitapevi, Eskişehir, 2020

Temel ve Genel Topolojiye Giriş

Nisan Kitapevi, Eskişehir, 2020

Genel Matematik 2

Nisan Kitapevi Yayınları, Eskişehir, 2016

Genel Topolojiye Giriş ve Çözümlü Alıştırmalar

Nisan Kitapevi Yayınları, Eskişehir, 2015

Matematik Analiz ve Analitik Geometri

in: Matematik Analiz ve Analitik Geometri, Ömer Akın, Editor, Palme Yayın Dağıtım, Ankara, pp.511-622, 2001

Elementer Lineer Cebir

in: Elementer Lineer Cebir, Rüstem Kaya, Editor, Bilim Teknik Yayınları, İstanbul, pp.1-402, 2000

İntroduction to Metric and Topological Spaces

in: Metrik ve Topolojik Uzaylara Giriş, Orhan Özer, Editor, TC.Anadolu.Un. ESBAÇ Vakfı yayınları No:131, Eskişehir, pp.92-130, 1997